... applicator was less than user friendly. Although I felt that I got it in all the way, it slipped about half way out prior to my withdrawing the applicator. I couldn't re-insert due to the design of the applicator. Over the next two days I have noticed bits of the ovule being discharged. I had no itching with the infection to speak of, but now have burning (I already suffer from vaginal dryness so this seems more pronounced but not unbearable). I can't really tell if the medicine is working. Used Sunday night before bed, it's now Wednesday afternoon. Should I try again, or assume the medicine stayed in and covered the entire area inside, even though it didn't stay where it was supposed to?
TMM1966; You should be fine, It is common to have the burning for a few days during using this or just about any type or brand of these creams or suppositories. And it has at least stayed in you should just be fine. And you well know in just a few days either way. If you have any problems beyond this talk to your Doctor or your Pharmacist about what they think but normally this is fine. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2014 • 1 answer
Posted 12 Aug 2014 • 2 answers
Posted 25 Jan 2016 • 1 answer
I have been using monistat 3 ovule insert as directed and I'm still experiecing some symptoms still?
Posted 29 May 2016 • 0 answers
Posted 12 Dec 2016 • 0 answers